# SDR MASA2012022034451

- Difficulty date: February 18, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 20,860 hours, 16,716 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757S
- Condition: Damaged
- Location: Fs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 CROSSBEAM CORRODED IN SEVERAL AREAS ON UPPER AND LOWER SURFACES EXTENDING FROM LBL 27 TO RBL 36 AND PREVIOUS REPAIR UPPER ANGLE IS CRACKED AT LBL 11 AND RBL 11.  REPAIRED FLOORBEAM.
